Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




263 Publications

2017 | Journal Article | IST-REx-ID: 1180 | OA
Akopyan, A., Bárány, I., & Robins, S. (2017). Algebraic vertices of non-convex polyhedra. Advances in Mathematics. Academic Press. https://doi.org/10.1016/j.aim.2016.12.026
[Submitted Version] View | DOI | Download Submitted Version (ext.) | WoS
 
2017 | Journal Article | IST-REx-ID: 1173 | OA
Edelsbrunner, H., Glazyrin, A., Musin, O., & Nikitenko, A. (2017). The Voronoi functional is maximized by the Delaunay triangulation in the plane. Combinatorica. Springer. https://doi.org/10.1007/s00493-016-3308-y
[Submitted Version] View | DOI | Download Submitted Version (ext.) | WoS
 
2017 | Journal Article | IST-REx-ID: 1072 | OA
Bauer, U., & Edelsbrunner, H. (2017). The Morse theory of Čech and delaunay complexes. Transactions of the American Mathematical Society. American Mathematical Society. https://doi.org/10.1090/tran/6991
[Preprint] View | DOI | Download Preprint (ext.) | WoS | arXiv
 
2017 | Journal Article | IST-REx-ID: 1065 | OA
Chatterjee, K., & Osang, G. F. (2017). Pushdown reachability with constant treewidth. Information Processing Letters. Elsevier. https://doi.org/10.1016/j.ipl.2017.02.003
[Submitted Version] View | Files available | DOI | WoS
 
2017 | Journal Article | IST-REx-ID: 1022 | OA
Pranav, P., Edelsbrunner, H., Van De Weygaert, R., Vegter, G., Kerber, M., Jones, B., & Wintraecken, M. (2017). The topology of the cosmic web in terms of persistent Betti numbers. Monthly Notices of the Royal Astronomical Society. Oxford University Press. https://doi.org/10.1093/mnras/stw2862
[Submitted Version] View | DOI | Download Submitted Version (ext.) | WoS
 
2017 | Journal Article | IST-REx-ID: 737
Virk, Z., & Zastrow, A. (2017). A new topology on the universal path space. Topology and Its Applications. Elsevier. https://doi.org/10.1016/j.topol.2017.09.015
View | DOI | WoS
 
2017 | Conference Paper | IST-REx-ID: 836
Ethier, M., Jablonski, G., & Mrozek, M. (2017). Finding eigenvalues of self-maps with the Kronecker canonical form. In Special Sessions in Applications of Computer Algebra (Vol. 198, pp. 119–136). Kalamata, Greece: Springer. https://doi.org/10.1007/978-3-319-56932-1_8
View | DOI | WoS
 
2017 | Conference Paper | IST-REx-ID: 833 | OA
Heiss, T., & Wagner, H. (2017). Streaming algorithm for Euler characteristic curves of multidimensional images. In M. Felsberg, A. Heyden, & N. Krüger (Eds.) (Vol. 10424, pp. 397–409). Presented at the CAIP: Computer Analysis of Images and Patterns, Ystad, Sweden: Springer. https://doi.org/10.1007/978-3-319-64689-3_32
[Submitted Version] View | DOI | Download Submitted Version (ext.) | WoS
 
2017 | Book Chapter | IST-REx-ID: 84
Edelsbrunner, H., & Koehl, P. (2017). Computational topology for structural molecular biology. In C. Toth, J. O’Rourke, & J. Goodman (Eds.), Handbook of Discrete and Computational Geometry, Third Edition (pp. 1709–1735). Taylor & Francis. https://doi.org/10.1201/9781315119601
View | DOI
 
2017 | Journal Article | IST-REx-ID: 909 | OA
Akopyan, A., & Vysotsky, V. (2017). On the lengths of curves passing through boundary points of a planar convex shape. The American Mathematical Monthly. Mathematical Association of America. https://doi.org/10.4169/amer.math.monthly.124.7.588
[Submitted Version] View | DOI | Download Submitted Version (ext.) | WoS | arXiv
 

Filters and Search Terms

type<>research_data

Search

Filter Publications